A selfdual embedding of the free lattice over countably many generators into the three-generated one

Czédli, Gábor: A selfdual embedding of the free lattice over countably many generators into the three-generated one.
ACTA MATHEMATICA HUNGARICA, 148 (1). pp. 100-108. ISSN 0236-5294 (2016)

[img] Text
czedli_selfdual-embbedding-FLomega.pdf - Accepted Version
Restricted access: Registered users only

Download (165kB) | Request a copy
Item Type: Article
Journal or Publication Title: ACTA MATHEMATICA HUNGARICA
Date: 2016
Volume: 148
Number: 1
Page Range: pp. 100-108
ISSN: 0236-5294
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2984004
DOI id: https://doi.org/10.1007/s10474-015-0560-3
Date Deposited: 2019. Jan. 28. 12:04
Last Modified: 2019. Jan. 28. 12:04
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14543
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year